MAUDE Adverse Event Report: LUTONIX, INC LUTONIX 035 DRUG COATED BALLOON PTA CATHETER

LUTONIX, INC LUTONIX 035 DRUG COATED BALLOON PTA CATHETER
Model Number 9004
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/03/2015
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Analysis: the sample disposition is unknown at this time; therefore, evaluation was unable to be performed.The product identifiers were obtained; therefore, a device history record (dhr) was reviewed for this device.A review of the manufacturing record show the lot was manufactured to specification.Multiple attempts have been made to obtain sample disposition, patient demographics, and event details, but the information is unavailable at the time of this report.Conclusion: the actual sample was not received for evaluation.If additional information is made available or the sample is returned for evaluation, a supplement report will be submitted with all relevant information.The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.
 
Event or Problem Description
It was reported a lutonix percutaneous transluminal drug coated balloon (dcb) dilatation catheter allegedly ruptured when treating the external iliac artery.The health care professional (hcp) performed an atherectomy of the external iliac artery prior to treating the target lesion with the lutonix dcb.The hcp used another lutonix dcb to complete the patient's procedure.The disposition of the sample is unknown at this time.Multiple requests for additional information have been made, but additional information is unavailable.No adverse patient effects were reported.

Brand Name
LUTONIX 035 DRUG COATED BALLOON PTA CATHETER
Common Device Name
DRUG COATED BALLOON PTA CATHETER
Manufacturer (Section D)
LUTONIX, INC
9409 science center dr
new hope MN 55428
MDR Report Key5348335
Report Number3006513822-2015-00072
Device Sequence Number18934058
Product Code ONU
UDI-Device Identifier00801741105012
UDI-Public(01)00801741105012(17)170519(10)LUZE0012A
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P130024
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Physician
Report Date (Section B) 12/10/2015
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/19/2017
Device Model Number9004
Device Catalogue NumberBSCLX351305150
Device Lot NumberLUZE0012
Was Device Available for Evaluation? No
Event Location Hospital
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/06/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1